# SDR UPS01836722

- Difficulty date: August 6, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- Aircraft time: 75,309 hours, 25,673 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Pan
- Part number: 5769859U164
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,3 RT WING IB SLOT PAN HAS INTERGRANULAR CORROSION AT XS 250. REMOVED AND REPLACED PAN IAW DWG 5769859, AND SRM 51-1-21, 51-3-0.
